# SDR DALA2023020400869

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR.27 TO FR.28 BTW STR50L TO STR51L AT LOWER FUSELAGE. CORRECTIVE ACTION: EXISTING REPAIR INSTALLED PER ER/A 486923-14, INSPECTIONS ALREADY TRACKED AS PER DAL LP 0437802. ALSO, DUE THE DISCREPANT FASTENER LOCATION ENCOUNTERED AS PER INSPECTION OF THIS ER/A, SECTION IV OF ER/A 486923-14 WAS ACCOMPLISHED WITHOUT DEVIATIONS, AS PER ER/A 604660-14. HAS BEEN COMPLIED WITH ER/A 604660-14 MATCHES JOB COMPLETE. (2611731)
